To refer to this page use:
|Abstract:||We introduce a notion of "Galois closure" for extensions of rings. We show that the notion agrees with the usual notion of Galois closure in the case of an S_n degree n extension of fields. Moreover, we prove a number of properties of this construction; for example, we show that it is functorial and respects base change. We also investigate the behavior of this Galois closure construction for various natural classes of ring extensions.|
|Electronic Publication Date:||2014|
|Citation:||M. BHARGAVA and M. SATRIANO , On a notion of “Galois closure” for extensions of rings ,J.Eur.Math.Soc.(JEMS) 16 (2014), 1881–1913. MR 3273311. DOI 10.4171/JEMS/478. (1885, 1886)|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.